Das Adjunktionsproblem der Gruppentheorie.

H. Schiek

Mathematische Annalen (1962)

  • Volume: 147, page 158-165
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schiek, H.. "Das Adjunktionsproblem der Gruppentheorie.." Mathematische Annalen 147 (1962): 158-165. <http://eudml.org/doc/160959>.

author = {Schiek, H.},
journal = {Mathematische Annalen},
pages = {158-165},
title = {Das Adjunktionsproblem der Gruppentheorie.},
url = {http://eudml.org/doc/160959},
volume = {147},
year = {1962},

AU - Schiek, H.
TI - Das Adjunktionsproblem der Gruppentheorie.
JO - Mathematische Annalen
PY - 1962
VL - 147
SP - 158
EP - 165
UR - http://eudml.org/doc/160959
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.